It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: 5 Months Clear
Jun 28, 2006
Wow, thanks for the replies.

Okay, here's some history...

I'd never had skin problems up until 3 years ago (i'm 25). I started getting mild acne. Like a few spots every week. Mainly they would be the deep, lumpy, raised, red ones which hurt to touch. After a month or so i got annoyed and went to my doctors. He put me on Oxytetracycline which worked a little but then the acne started again right after i stopped taking it, so i started taking it again this time it had no effect so i stopped the course about half way through (:nono:) and went back to the doctors. This time he prescribed Erythromycin. This made me very ill pretty much straight of the bat and i had to stop taking it. Next i'm prescribed Clindamycin Topical Solution which was absolutely amazing. This kept me completely clear for almost a year which was amazing. Obviously the acne came back and i went back to the doctors. He said to carry on with the Clindamycin and try Oxytetracyline again. I did and it didn't work again. So, he prescribed Zineryt Topical. Unluckilly, the day after i started using this i found out i was illergic to it... Which is obviously why i had problems with the Erythromycin too as they're the same... So, back to the doctors again and he's told me to go back on the clindamycin. This time the clindamycin seems as though it has no effect, so i go back again. He prescribes me Doxycycline but also tells me to carry on with clindamycin also. After 3 weeks of taking it i get the worst break out ever but then my skin gets better and stays good for a month or so. Then as usual, the acne comes back and i go back to the doctors. This time he says he can refer me to a derm to get put on Accutane if i want. He explained all the pros and cons of it and i decided to go away and have a think. So at this point in the story, i'm still on doxycycline + Clindamycin and am thinking that i'm cursed and my only option is accutane. I had to go do some shopping a few days later and the shop was out of stock of my moisturiser so i tried a new one. I tried Niva oil free moisturising fluid. A few weeks later i seriously couldn't believe my eyes, no new spots were appearing, my acne just went away. Stayed almost completely clear (still got the occasional tiny spot but nothing to worry about) for nearly 6 months. This is up until about 2 weeks ago. I started getting tiny little itchy red spots, mainly around my nose, i figured i could deal with these as they were gone overnight most of the time and as long as the deep, lump, raised, red ones that are painful don't come back i'll consider myself blessed.

So, here i am again! I've just got back from a lovely relaxing holiday in Rhodes and i have this new spot on my face. It hurts, its red, its not that big... i'm hoping it'll just go away as it hasn't progressed into much since yesterday. More than ever i'm really hoping this isn't the start of it all again and that maybe my skin condition right now is a direct reaction from the amount of suncream i've been applying the past week. Who knows? We're all just unlucky i guess.

Phew, long story... well, you did ask! haha!





All times are GMT -7. The time now is 09:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!